MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA REVERSE SHOULDER SYSTEM HUMERAL REVERSE HC LINER 36/+6MM

MEDACTA INTERNATIONAL SA REVERSE SHOULDER SYSTEM HUMERAL REVERSE HC LINER 36/+6MM
Model Number 04.01.0121
Health Effect - Clinical Code Joint Dislocation (2374)
Date of Event 12/08/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 28-dec-2020: lot 2000923: (b)(4) items manufactured and released on 05-may-2020.Expiration date: 19-apr-2025.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any other similar reported event.Additional device involved: batch review performed on 28-dec-2020: reverse shoulder system 04.01.0207 lat.Glenosphere 36xø24.5 (k193175)lot.2003791 : lot 2003791: (b)(4) items manufactured and released on 08-sep-2020.Expiration date: 02-sep-2025.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any other similar reported event.
 
Event or Problem Description
Revision surgery performed on (b)(6) 2020 due to recurrent shoulder dislocation (glenosphere and inlay have been revised) 3 months after the primary surgery((b)(6) 2020).The patient was already revised, at the beginning of (b)(6) 2020, where the inlay has been changed from ø36/+0mm to ø36/+6mm.
 
Additional Manufacturer Narrative
Devices returned on 27-jan-2021 and analyzed.Visual inspection performed by r&d project manager.The visual inspection was performed on wednesday, 27th january 2021.The articular surface of the liner has scractches, probably caused during the removal of the implant.The articular suface of the glenosphere is partially dull, probably due to contact with the reverse metaphysis.The glenosphere screw is partially discoloured due to friction with the inner recess glenosphere.The explants included the "reverse metaphysis screw".

Brand Name
REVERSE SHOULDER SYSTEM HUMERAL REVERSE HC LINER 36/+6MM
Common Device Name
REVERSE SHOULDER SYSTEM HUMERAL REVERSE HC LINER
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
MDR Report Key11116243
Report Number3005180920-2021-00008
Device Sequence Number14354561
Product Code PHX
UDI-Device Identifier07630040706285
UDI-Public07630040706285
Combination Product (Y/N)N
Initial Reporter CountrySZ
PMA/510(K) Number
K170452
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2020
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 02/26/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date04/19/2025
Device Model Number04.01.0121
Device Catalogue Number04.01.0121
Device Lot Number2000923
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/27/2021
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/07/2020
Supplement Date Received by Manufacturer12/07/2020
Initial Report FDA Received Date01/05/2021
Supplement Report FDA Received Date02/26/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age69 YR
Patient Weight80